MAUDE Adverse Event Report: BRIDGES CONSUMER HEALTHCARE THERMACARE LOWER BACK AND HIP HEAT WRAP; HOT OR COLD DISPOSABLE PACK.

BRIDGES CONSUMER HEALTHCARE THERMACARE LOWER BACK AND HIP HEAT WRAP; HOT OR COLD DISPOSABLE PACK.
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Full thickness (Third Degree) Burn (2696); Contact Dermatitis (4546)
Date of Event 01/12/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The root cause cannot be identified.There is limited device specific information provided, and no batch number was available for evaluation.Without a batch reference number, a manufacturing and technical evaluation cannot be completed for the wrap involved in this case.No product quality related trend was identified for the subclass adverse event safety request for investigation.Care should be taken when using the device, following all safety and use information as provided with the wrap to avoid the risk of burns, blisters, and other skin irritations.The manufacturing operations employ quality control procedures which include in process testing, thermal testing and visual inspection, to ensure packaged product quality.There are pre-identified risk factors that could cause a burn listed in the hazard analysis (rpt-000097160).In addition to these hazards, there are multiple risks that are outside the control of the site.These include things like age, skin condition, medical conditions, device use error and off-label use.The warning labels on our product are used to address these risks and relay the appropriate instructions for use to our customers to avoid burns, blisters and skin irritations.
 
Event or Problem Description
This report was received on 10-feb-2026 which regarded a 50-year-old female in association with a thermacare lower back and hip heat wrap.On 13-mar-2026, additional information was received via the fda (mw5183932) and the report was assessed as a reportable device complaint.On (b)(6) 2026, the consumer topically applied a thermacare lower back and hip heat wrap to the left lower side of her back for back pain.After applying the heat wrap, she felt a warm sensation but not burning while using the product.After 6 hours of application, the wrap was removed and she noted painful red marks in the shape of the heating cells.The pain made it difficult for her to sleep.On (b)(6) 2026, small blisters developed.She applied aloe vera to the area.The reaction worsened over the next few days; the redness and blisters spread down to her upper left thigh.On (b)(6) 2026, she went to an emergency room (er).The er staff stated she did not experience a burn.She was diagnosed with contact dermatitis.She was prescribed cortisone cream three times daily for two weeks.It was later reported by the consumer that the product caused severe burns and blisters.Cortisone improved her symptoms.On (b)(6) 2026, she visited a dermatologist and was prescribed a topical antibiotic cream twice daily for two weeks and to use a moisturizer.As of on (b)(6) 2026, she still had two to three open blisters, redness, and irritation which continued to heal after completing the cortisone.

Brand Name
THERMACARE LOWER BACK AND HIP HEAT WRAP
Common Device Name
HOT OR COLD DISPOSABLE PACK.
Manufacturer (Section D)
BRIDGES CONSUMER HEALTHCARE
1208 king st.
suite 605
chattanooga TN 37403
Manufacturer (Section G)
ANGELINI
1231 wyandotte dr
albany GA 31705
Manufacturer Contact
tonya blackwell
1231 wyandotte dr
albany, GA 31705
2294463083
MDR Report Key24802171
Report Number3007593958-2026-00013
Device Sequence Number10679237
Product Code IMD
UDI-Device Identifier00305733010396
UDI-Public305733010396
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2026
Initial Report FDA Received Date04/07/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LEVOTHYROXINE.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR
Patient SexFemale
Patient Weight67 KG